Ana Otazu-Begazo – AstraZeneca 26th March 2021

Severe Adverse Reactions, Aged 41

I had my AstraZeneca Vaccine on the 26th March 2021 in the UK. The next day I had some fever and tiredness and I felt unstable on my feet like if I was floating or drunk, but the next few days I only felt the floating sensation. However, about a week later, I started to experience headaches, shooting pain in my arms and legs and the sensation of floating like dizziness wouldn’t go away. I went to A&E and has some tests and I was told I didn’t have blood clots. The floating sensation and pain continued then I started to have low grade fever, difficulty swallowing, having the sensation of a bone or seed stuck on my throat. Also I started to experience weakness and shortness of breath after trying to do minor house tasks like chopping vegetables or hoovering. I started to go to the toilet to pass urine more than usual. I also started to feel palpitations,

I went to A&E again and they said I had probably something viral and to wait, but the symptoms wouldn’t go away . I tried to see my GP but I could only talk over the phone. My last visit to A&E was on a day I felt faint, I think it was probably dehydration. They did some tests and sent me home after having some fluids but I felt worse at home. I started to read online and I realised that the feeling faint was probably because of electrolyte imbalance so decided to take electrolytes. I felt the visits to A&E were not helpful so I contacted a private Endocrinologist and I was diagnosed with Vaccine Induced Diabetes Insipidus because of my constant need of going to the toilet.

After several months I started to get better but I still occasionally have shooting pain in my left hand and shortness of breath. I still go to the toilet and drink more water than before the Vaccine if not medicated with Desmopressin. I definitely I feel that I’m not the same person as I was before the AstraZeneca Vaccine.

Most of the doctors in A&E and my GP’s tried to tell me all my symptoms were nothing related to the Vaccine. One GP suggested could all be anxiety. There is no help for anyone injured by the Vaccine. One A&E Doctor suggested I was an anti-vaxer, but I pointed out that in addition to the AstraZeneca Vaccine, I’ve had all my vaccines as a child and several others for travelling etc!

It has really ruined several months of my life, whilst feeling so unwell, and I couldn’t go anywhere or work. I still don’t feel completely ok.

Addlestone, United Kingdom